Skip to Main content Skip to Navigation
Journal articles

Perron--Frobenius theorem for nonnegative multilinear forms and extensions

Abstract : We prove an analog of Perron-Frobenius theorem for multilinear forms with nonnegative coefficients, and more generally, for polynomial maps with nonnegative coefficients. We determine the geometric convergence rate of the power algorithm to the unique normalized eigenvector.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00782755
Contributor : Canimogy Cogoulane <>
Submitted on : Wednesday, January 30, 2013 - 3:24:38 PM
Last modification on : Thursday, March 5, 2020 - 6:28:05 PM

Links full text

Identifiers

Collections

Citation

S. Friedland, Stéphane Gaubert, L. Han. Perron--Frobenius theorem for nonnegative multilinear forms and extensions. Linear Algebra and its Applications, Elsevier, 2013, 438 (2), pp.738-749. ⟨10.1016/j.laa.2011.02.042⟩. ⟨hal-00782755⟩

Share

Metrics

Record views

548